# SDR 99UAL900006

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Flow Contl
- Component: Airesearch, 39608831
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSP, THE FLIGHT EXPERIENCED A PRESSURIZATION PROBLEM AND CABIN ALTITUDE KEPT CLIMBING EVEN WITH ONLY ONE PACK OPERATING.  RETURNED TO MSP DUE TO NOT ENOUGH FUEL ON BOARD TO CONTINUE TO DEN AT 10,000 FEET.  *S/D*  FOUND THAT NR 1 PACK DID NOT SEEM TO OPERATE IN FLIGHT.  ALSO, LT MAIN ENTRY DOOR SEAL WAS OUT OF ITS RETAINER.  SECURED SEAL AND REPLACE RT FLOW CONTROL MODULATING VALVE.
